Browse Title Index

Issue Title
Spring 2009, Volume 4, Number S09 Some Properties of phi Class Operators Abstract
Ahmed Bachir
Winter 2010, Volume 7, Number W10 Spectral and k-Spectral theory of k-idempotent matrices Abstract
S. Krishnamoorthy, T. Rajagopalan
Spring 2008, Volume 2, Number S08 Spheroidal Near-Far-Field Transformation Abstract
Z. Mahani, A. Hakim, A. Ziyyat
Autumn 2007, Volume 1, Number A07 Splitting operator for solving the neutron transport Abstract
Abdelkader TIZAOUI
Autumn 2011, Volume 9, Number A11 Stability of Limit Cycles in a Mixed IS-LM Business Cycle Model Abstract
Autumn 2009, Volume 5, Number A09 Stabilization of certain control-affine measure-driven impulsive control systems Abstract
Warren J. Code, Geraldo N. Silva
Spring 2009, Volume 4, Number S09 State Observer for a Class of Semilinear Infinite Dimensional Systems Abstract
N. Barje, M.E. Achhab, V. Wertz
2018, Volume 19, Issue Number 3 Steady-State Analysis for a Birth-Death Queue where Customers of Two Parallel Waiting Lines are served by Three Servers with an m-Policy Abstract
R. Sivasamy, K. Thaga
Winter 2010, Volume 7, Number W10 Stochastic Approximation Approach to Image Registration Abstract
Waleed Mohamed, A. Ben Hamza
2015, Volume 16, Issue Number 2 Strike-Slip Fault Model with Variable Discontinuity in Monoclinic Elastic Half-Space Abstract
Dinesh Kumar Madan, Poonam Arya, N.R. Garg
Winter 2010, Volume 7, Number W10 Study of a Family of Lie Algebra over Z/3Z Abstract
J. Nunez, A. M. Pacheco, M. T. Villar
2019, Volume 20, Issue Number 2 Study of A One Parameter Class of Ratio Cum Product Type Compromised Imputation Technique in Survey Sampling Abstract
Upasana Gogoi, B.K. Singh
2014, Volume 15, Issue Number 2 Study of complexity of two algorithms computing some families of nilpotent and solvable Lie algebras Abstract
Desamparados Fernández-Ternero, Juan Núñez, Ángel f. Tenorio
Autumn 2011, Volume 9, Number A11 Subclass of Univalent Starlike Functions Involving Wright’s Generalized Hypergeometric Function Abstract
G. Murugusundaramoorthy
2015, Volume 16, Issue Number 2 Supereulerian Graphs and Small Matching Number Abstract
Xiaofeng Wang, Taoye Zhang, Brandon Kimes, Dianlin Li
2012, Volume 11, Issue Number 1 Symplectic Modified Gram-Schmidt as A Symplectic Householder SR Factorization Abstract
S. Agoujil, A. H. bentbib
2013, Volume 14, Issue Number 2 Tangential intersection curve of two ruled surfaces in E^3 Abstract
H. S. Abdel-Aziz, M. Khalifa Saad, A. A. Abdel-Salam
2018, Volume 19, Issue Number 1 Testing normality based on sample information content Abstract
M. Mahdizadeh
2022, Volume 22, Issue Number 2 Testing the Equality of Scale Parameters against Restrictive Alternatives with Optimal Choice of Weights Abstract
Manish Goyal, Narinder Kumar
2014, Volume 15, Issue Number 3 The asymptotic convergence of the parameter estimator in the first order autoregressive model AR(1) under strong mixing errors Abstract
Abderrahmane Belguerna, Samir Benaissa
2022, Volume 22, Issue Number 2 The Comparison of Survival approach with Fuzzy Logic for National Stock Exchange data during Covid-19 in India Abstract
N. Mohan, M. Ramakrishnan, R. Ravanan
2017, Volume 18, Issue Number 2 The Double Truncated Dagum Distribution with Applications Abstract
H. Isik, D. Turfan, G. Ozel
2014, Volume 15, Issue Number 2 The Maximal Direction Of Any Nth Order Moment Abstract
Mark J. DeBonis
2021, Volume 22, Issue Number 1 The Stochastic Approximation Method for Estimation of a Distribution Function under α-mixing condition Abstract
Fatma Ben Khadher, Yousri Slaoui
Spring 2010, Volume 6, Number S10 Three Existence Theorems for Weak Contractions of Matkowski Type Abstract
Tomonari Suzuki, Calogero Vetro
301 - 325 of 344 Items << < 8 9 10 11 12 13 14 > >>